Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 28, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 9, 2003, 9:47 PM EDT. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2003, 9:47 PM EDT (01:47 UTC)
- Expired
- Jul 9, 2003, 11:00 PM EDT
- In force
- 73 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 9, 9:45 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 9, 9:45 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 945 PM EDT WED JUL 9 2003 ISSUED UPDATED ZONES AFTER EXPIRATION OF WX WATCH...ALTHO WE STILL HAVE ONE STRONG OR PSBLY SVR TSTM OVER THE DE COAST. IT SHOULD BE OUT OF THE AREA IN ANOTHER FEW MINUTES. OTRW...HAVE KEPT AN EVENING PD WITH LIKELY OR CHC PRECIP FOR SRN AREAS OF FA...THEN CHC OF SHOWERS OVERNIGHT. WILL PROBABLY NEED TO DO ANOTHER UPDATE LATER THIS EVENING. AMC ------------------------------------------------------------------ PREVIOUS AFD... AT 330 THE FRONT HAD MADE ITS WAY ABOUT AS FAR SOUTH AS A RARITAN BAY-FLEMINGTON-BETHLEHEM LINE. TEMPS WERE ONLY IN THE 60S IN OUR NORTHERN COUNTIES AND NEAR 90 IN THE SOUTH. OTHER THEN SOME SHOWERS RIGHT ALONG THE FRONT, THERE WAS NO PRECIP IN OUR FORECAST AREA. MOST OF THE ACTIVITY WAS TO OUR SOUTHWEST IN THE WASHINGTON DC AREA AND IN POINTS WEST AND SOUTHWEST. THAT CONVECTION IS MOVING TO THE EAST. AS A RESULT, THE GREATEST THREAT FOR SEVERE WEATHER IN OUR FORECAST AREA IS IN OUR SOUTHERN COUNTIES. THOSE COUNTIES ARE PRESENTLY UNDER A SEVERE THUNDERSTORM WATCH THAT IS IN EFFECT UNTIL 900 PM. NOT MUCH WAS CHANGED IN THE REST OF THE FORECAST. WE REMOVED THE MENTION OF PRECIP FROM THE MONDAY FORECAST WITH NO SIGNIFICANT TRIGGER EXPECTED AT THAT TIME. THE ZONE FORECASTS HAVE ALREADY BEEN ISSUED. .PHI...NONE. IOVINO
Hazardous weather outlook, Jul 9, 5:10 AM EDT, 16 hours 37 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-091100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 510 AM EDT WED JUL 9 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY APPROACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS ARE POSSIBLE AGAIN LATE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RPW
In the hours before
Local storm report, Jul 9, 6:50 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT WED JUL 09 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0550 PM 3E MILLINGTON MD WIND DAMAGE
07/09/03 KENT NUMEROUS TREES DOWN NEAR
ROUTE 291 WEST OF
DELAWARE STATE LINE.The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:05 PM EDT | Special Marine Warning | PHI | 70 min | |
| Jul 9, 9:05 PM EDT | Special Marine Warning | PHI | 70 min | |
| Jul 9, 9:47 PM EDT | Special Marine Warning | PHI | 73 min |
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.